# SDR AALA20070207

- Difficulty date: January 28, 2007
- Submitted: February 13, 2007
- Operation: Air carrier
- Aircraft: N487AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49680
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: P2010031303
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LGA - FOUND EMERGENCY LIGHT AT AFT GALLEY SERVICE DOOR INOPERATIVE.  REPLACED EMERGENCY LIGHT ASSEMBLY AT AFT GALLEY SERVICE DOOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.
